Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Mood swings, tiredness, sore breasts, sickness, spotting. Contraceptive implant done. Possibility of implant breakage, pregnancy?

hi I ve had my contraceptive implant for over a year now with no problems, i haven t had a period since i got it either. however recently I ve felt very sick, had terrible mood swings, i am constantly tired and have very sore breasts and have even experienced spotting. i felt my implant and it seems to have a bend in one side, is it possible my implant has broken and i have become pregnant?
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
hi,
your symptoms could be side effects of implant as it is known to cause these type of side effects sometimes,
the period of appearance of side effects vary from person to person,
usually it is not common to see a broken implant and also pregnancy rate is less,
anyhow if your symptoms do not subside better to consult gynecologist to get examined once.
take care.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor